Anemia medicine - Caroclara

Drug or Chemo Therapy Associated with Breast Cancer. Posted on June 4, 2017 View this journey (11 Experiences)

I was given neulasta and 3 days later had severe bone pain. Another doctor told me she would not have given it to me unless I worked around school children or other germ carriers. Wouldn't do it again.

Easy to Do: Strongly Disagree
Minimal Side Effects: Strongly Disagree
Minimal Impact to Daily Life: Strongly Disagree
2 Comments
  • gpgirl70's Avatar
    gpgirl70

    If you take claritin for several days after the neulasta shot, you will not have bone pain. I had no bone pain until one week when I stopped taking the claritin after two days when I normally took it for 4-5 days. The bone pain was unbelievable. I took the claritin and it went away eventually. My advice is to take the claritin right away and don't let the bone pain start. I understand not wanting to take neulasta, but the claritin really gets rid of the side effects. I am flabbergasted at how many people come to the sight complaining of bone pain from neulasta and their doctor's have not mentioned taking claritin.

    about 4 years ago
  • Sheryl88's Avatar
    Sheryl88

    I was given the Neulasta shot as well (actually, I had the onbody device which automatically gave me the injection 27 hours after my infusion). I took Claritin, every day, during this time (I also have seasonal allergies, so I have to take something daily). I didn't experience any bone pain, and my WBC stayed high enough to keep me safe during my chemo. I agree with gpgirl70, a friend told me about Claritin before I started, so I asked my Onco. He said it does help, and it did!!

    about 4 years ago

Read more Breast Cancer experiences about Anemia medicine.

Read and answer Breast Cancer questions.